I'm happy that you have asked me to assist you with your child and hope that you can benefit from my many years of helping parents like you.
It is not likely the T-gel, which we use all the time for seborrheic dermatitis (cradle cap) and I suspect the reason for the hair loss is the underlying scalp irritation.
I suggest you pick up Nizoral 1% shampoo (ketaconazole) from your local chemist and shampoo his head with it three times weekly. To work you need to apply and then rinse, then follow with another lather but leave it on his head for a few minutes while you bathe him. This should help clear the rash and stop the hair loss over the next month or so and then it will begin to grow back over a few months.
Please let me know if you have any questions and I'll watch for your return to chat.
I hope you will return to chat and let me know if you have any questions.
Please let me know if you have any further questions and if not I trust you will return to chat to rate my answer favorably.
Regardless, have a Happy New Year.